MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954450
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 03/28/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2014 - patient was diagnosed with incarcerated incisional hernia thereby underwent laparoscopic repair with the implant of ventralight st mesh (device 1).Per op notes, "incisional hernia at umbilicus was noted.The defect was large.A ventralight st mesh (device 1) was placed into abdominal cavity and secured to abdominal wall using sorbafix tacks." (b)(6) 2018 - patient was diagnosed with recurrent ventral hernia, intraabdominal adhesions thereby underwent robotic repair with the removal of mesh (device 1) and implant of ventralight st mesh (device 2).Per op notes, "abdominal wall adhesion were lysed.A recurrent ventral hernia was identified with mesh partly covering the hernia defect.The previously placed mesh (device 1) was removed extracorporeally.Left inguinal mesh was noted.A ventralight st mesh (device 2) was placed and secured to anterior abdominal wall using sutures." (b)(6) 2019 - patient was diagnosed with ventral hernia, intraabdominal adhesions thereby underwent open repair.Per op notes, ¿adhesions were noted between the omentum and small bowel to the anterior abdominal wall and lower abdominal wall was lysed.A prior ventral hernia repair was appreciated.A previous mesh (device 2) was partly covering the fascia and rest was within the hernia sac.Sleeve gastrectomy was done.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the ventralight st mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key25426096
Report Number1213643-2026-00725
Device Sequence Number12265652
Product Code FTL
UDI-Device Identifier00801741031618
UDI-Public(01)00801741031618
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5954450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale